# SDR USAA2013111100011

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 26,910 hours, 11,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: R2 Door Slide
- Part time: 47,807 hours, 19,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE IS IN THE RED BAND AREA.  R & R DOOR ESCAPE SLIDE IAW JC 26L00025010.
